# SDR DALA2025072505603

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 LH WING TOP SKIN PANEL 2 LOWER SURFACE, TRAILING EDGE, OVERHANG AREA AT RIB 14+420MM WITH CORROSION. CORRECTIVE ACTION: T/E OVERHANG AREA AT RIB 14+420MM I.A.W A319 SRM TASK 57-21-11-283- 007. (1103431).
